Boolean valued lie algebras

Journal of Symbolic Logic 56 (2):731-741 (1991)

Abstract
In this paper we study a certain class of Lie algebras over commutative von Neumann algebras satisfying a certain finiteness condition. By using Boolean valued methods developed by Takeuti [8]-[11], we will establish the basic structure and representation theorems
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274714
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,759
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Forcing in Nonstandard Analysis.Masanao Ozawa - 1994 - Annals of Pure and Applied Logic 68 (3):263-297.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
27 ( #318,813 of 2,264,845 )

Recent downloads (6 months)
2 ( #608,321 of 2,264,845 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature